# SDR USAAF96033

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Condition: Not Secured
- Location: Lt Air Cond Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 682 - AFTER TAKEOFF AND REACHING 8,000 FEET, CREW WAS UNABLE TO PRESSURIZE AIRCRAFT.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPOSITIONED/SECURED LEFT AIR CONDITIONING ACCESS DOOR.
